| Model Number |
SCD7A39 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure, the doctor commented that the device does not function correctly and sticks to the tissue.The surgical assistant was asked to check and clean the tip.Upon cleaning it was noticed that the movable part of the lower jaw was loose and when trying to clean it, it detached easily.The device was changed and the procedure continued without issues.There was no patient harm/injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.